# SDR 97ZZZX3396

- Difficulty date: July 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N279MA
- Make and model: Fokker F27MK200
- Aircraft serial: 10297
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1864
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE INSPECTION, FOUND NR 5 EMERGENCY EVACUATION LIGHT AND EMERGENCY EVACUATION LIGHT OVER THE RIGHT EMERGENCY ESCAPE HATCH BURNED OUT. REPLACED BULBS AND FUNCTIONALLY TESTED SYSTEM.  RETURNED AIRCRAFT TO SERVICE.  (X)
